Modified Hybrid Block Iterative Algorithm for Convex Feasibility Problems and Generalized Equilibrium Problems for Uniformly Quasi- -Asymptotically Nonexpansive Mappings

Kumam, Poom, Saewan, Siwaporn . Abstract and Applied Analysis 2010. 2010 (357120) :-

Locate this article in:

Bibtex

@article{CIS-315147,
  Author = {Kumam, Poom and Saewan, Siwaporn},
  Title = {Modified Hybrid Block Iterative Algorithm for Convex Feasibility Problems and
				Generalized Equilibrium Problems for Uniformly Quasi- -Asymptotically Nonexpansive Mappings},
  Journal = {Abstract and Applied Analysis},
  Volume = {2010},
  Number = {357120},
  Year = {2010},
  Pages = {--},
  Keywords = {}
}

Similar articles